Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Burning sensation in chest after taking pill. How to stop pain and discomfort?

Burning, stabbing sensation in my chest and neck/ throat after taking a pill . Currently suffering... unable to stop the pain and discomfort even after trying to purge the pills, eat/drink, and melting ice in mouth and swallowing the cold water and letting the ice cubes slide down my throat momentarily before swallowing... please help!!!
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  964
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
probably you are having severe gastric irritation so you should take PPI (proton pump inhibitor) like tab Parit (Rabiprazole) one tab daily.if after taking above medicine you have no relief than Upper GI endoscopy is recmonded.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor